# SDR 97ZZZX4527

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3465Z
- Make and model: Piper PA-22-160
- Aircraft serial: 227387
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 40092009
- Condition: Broke
- Location: Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE ALERT NR 231.  REPLACED A FLAP BELLCRANK.  PUSH/PULL TUBE END BROKE OFF AT BOLT HOLE DURING INSPECTION WHILE RECOVERING OPERATION WAS BEING ACCOMPLISHED.  TOTAL TIME, 1,914.1 HOURS.  SUBMITTER STATED PART APPEARS TO BE ORIGINAL. THIS COULD HAVE CAUSED A SPLIT FLAP CONDITION.  SUBMITTER STATED AD SHOULD BE IN ORDER TO INSPECT THE FLEET AS IT APPEARS TO BE A COMMON PROBLEM.  REF:  FIG 8, INDEX 92, PAZZ PARTS CATALOG, FEB 1961.
